On the regular solutions of a linear functional equation
Annales Polonici Mathematici, Tome 30 (1974) no. 1, pp. 89-96
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_30_1_89_96,
author = {Marek Cezary Zdun},
title = {On the regular solutions of a linear functional equation},
journal = {Annales Polonici Mathematici},
pages = {89--96},
year = {1974},
volume = {30},
number = {1},
doi = {10.4064/ap-30-1-89-96},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-30-1-89-96/}
}
TY - JOUR AU - Marek Cezary Zdun TI - On the regular solutions of a linear functional equation JO - Annales Polonici Mathematici PY - 1974 SP - 89 EP - 96 VL - 30 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-30-1-89-96/ DO - 10.4064/ap-30-1-89-96 LA - en ID - 10_4064_ap_30_1_89_96 ER -
Marek Cezary Zdun. On the regular solutions of a linear functional equation. Annales Polonici Mathematici, Tome 30 (1974) no. 1, pp. 89-96. doi: 10.4064/ap-30-1-89-96
Cité par Sources :